RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1968
Volume 2,
Issue 4,
Pages
82–91
(Mi faa2799)
This article is cited in
7
papers
The Banach spaces of analytic functions in a sphere and in a bicylinder are not isomorphic
G. M. Henkin
Received:
12.04.1968
Fulltext:
PDF file (1155 kB)
Cited by
English version:
Functional Analysis and Its Applications, 1968,
2
:4,
334–341
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025